
IBUKIND PLUS SYRUP 60 ML
By MANKIND PHARMA LIMITED
Contains: IBUPROFEN 100 MG+PARACETAMOL/ACETAMINOPH...(See More)

Product Summary
Offer Price | ₹ 26.09 |
---|---|
Your Savings | ₹ 4.60 (15% on MRP) |
Safety Advice of IBUKIND PLUS SYRUP 60 ML
Falguni Patel
Show More
Reviewed on 23 May 2023
Falguni Patel
Reviewed on 23 May 2023
Medkart is very good for generic medicines. We can get low price and effective medicines. Staff of m Show More
Saurav
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....
Rosekeyu Patel
Show More
Reviewed on 11 Jan 2024
Rosekeyu Patel
Reviewed on 11 Jan 2024
Pharmacy of generic medicines all products in generic medicines available in very low price. Thank y Show More
Ali Akhtar
Reviewed on 26 Jul 2023
Ali Akhtar
Reviewed on 26 Jul 2023
Excellent service
Jigar Jani
Reviewed on 29 Aug 2023
Jigar Jani
Reviewed on 29 Aug 2023
Reliable and accessible pharmacy. Courteous and helpful people.